If I get nauseas and headaches on my birth control pills dos that mean I need more or less estrogen?

Difficult pharmacogn. Sometimes the dose-response relationship for hormones is not linear but complex - such as a horseshoe-shape, where side effects are associated with low and high doses, but not optimum doses. So no generalization for you is helpful, unfortunately. Dose titration experi-ments with your doctor's help should be able to clarify this.
Neither. Oral contraceptive tolerance is trial and error. There's no evidence that one combination or dosage causes fewer side-effects then the other. The side-effects you mention are very common but don't typically last more then three months on a new contraceptive.

Related Questions

So I started new birth control pills 2 weeks ago. Are these common side effects? - nausea, body aches, stomach cramps, headaches, ovaries aching, etc

Maybe. It is possible it is from the birth control. The only way to know for sure would be to do 1 of 2 things: continue and see what happens, or stop medicaiton until after period, see what happens, and try restarting. If it happens again then it is the medication. If you get better it wasn't. Use back up protection in meantime. Read more...
Yes. But usually not all at once. Oftentimes these sorts of symptoms will subside after a couple of cycles, but make sure you are on a low dose pill. The body aches and headaches are a particular concern so if they don't get better soon you need to talk to your doctor. Read more...

Is there estrogen or progestin in birth control pills?

Both. The majority of birth control pills have both estrogen and Progesterone in them. There are a few that contain just progesterone. Progesterone only birth control pills are less commonly used except in special circumstances, such as while breast-feeding, or in women who can't take estrogen. Read more...

Which estrogen components in birth control pills can cause more weight gain?

Birth control. Most birth control pills contain the same type of estrogen component which is ethinyl estradiol. There no evidence that i know of that a different form of estrogen will lower the chance of weight gain. Read more...

Is it normal for my breasts to grow after quitting low-estrogen birth control pills?

At your age. Some further breast growth is still possible until puberty is finally completed. Also, breast size can increase with weight gain. There are also other, less common, causes. If you have questions, check w/your doctor. Read more...

If the baby blues are caused by dropping levels of estrogen and progesterone, then would birth control pills help?

Usually not. We don't have a good exp[aination for why, but hormone products usually don't help. I would discuss your symptoms with your family doctor fir the best intervention. Read more...